# SDR ASAA2017081221625

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 15,147 hours, 4,935 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bushing
- Part number: BACB28AK04030
- Condition: Loose
- Location: Shut Off Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472000 NR 1 ENGINE FOUND UPPER CLEVIS ROD END LINK LOOSE FWD OF PRSOV. GROUNDED - YES. REMOVED AND REPLACED UPPER DUCT SUPPORT LINK BUSHINGS REF AMM 36-11-01-420-043.
